# SDR CA121119001

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, A LOW OIL PRESSURE OCCURRED RESULTING IN ENGINE SHUTDOWN.  POST FLIGHT INSPECTION FOUND OIL AROUND THE AIRFRAME OIL COOLER AND 6 & 7 BEARING OIL TRANSFER TUBES.  NO OTHER DETAILS ARE AVAILABLE AT THIS TIME.
